# SDR 2001UALA02095

- Difficulty date: October 4, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 35,942 hours, 25,331 cycles
- Engine: Ge CFM56*
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511
- Part serial: 3345
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO NR 2 GENERATOR INOPERATIVE.  SUBJECT AIRCRAFT RETURNED TO FIELD DUE TO REPORTS OF NR 2 ENGINE GENERATOR DROPPING OFF LINE.  TROUBLESHOOTING ISOLATED CAUSE TO NR 2 CONSTANT SPEED DRIVE (CSD).  NR 2 CSD AND NR 2 GENERATOR WERE REPLACED.
